What to do if you vomit after taking a medication? This is definitely a tricky question which may lack a solid answer at times!
But first, if you’re in need of an answer for what to do if you vomit after taking a cholesterol medication, click here to read my post on this specific situation.
Anyhow, what do you do? Check out my video below to find out!
1. If you vomit within 15 minutes of taking your medication, take the medication again…no matter what!
2. If it has been 60 minutes or more since your dose, do not take another dose…it has probably gone past your stomach already.
3. If it has been between 15 to 60 minutes, this is where it gets a little tricky. Use your best judgement based on the medication you’re dealing with. If the risk of not taking your medication again outweighs the risk of having too much of it, then definitely go ahead and redose yourself.
In most cases (or with most drugs), you want to be conservative and not retake the “lost” tablet, capsule, etc. Take into consideration the toxicity of the drug, and watch my video again if need be!
And here are some posts about specific meds:
Hey, while you’re here, grab this FREE discount card to help you save money on your prescription medications!
Okay, shoot me an e-mail if you have any questions or concerns about this topic. Cate@getpharmacyadvice.com is where you can find me! Please remember that if it is an urgent question and you need an answer right away, call your local pharmacist or primary care provider for assistance.
Lastly, you can find this ultra helpful video course on how to save money on your prescription drugs by clicking here.
P.S. The video course is free and instantly accessible!